Table of Contents Author Guidelines Submit a Manuscript
Journal of Chemistry
Volume 2015, Article ID 350362, 9 pages
Research Article

Solving Reaction-Diffusion and Advection Problems with Richardson Extrapolation

1Department of Meteorology, Eötvös Loránd University, Pázmány Péter sétány 1/A, Budapest 1117, Hungary
2Department of Physics, Budapest University of Technology and Economics, Budafoki út 8, Budapest 1111, Hungary
3Department of Applied Analysis and Computational Mathematics, Eötvös Loránd University and MTA-ELTE Numerical Analysis and Large Networks Research Group, Pázmány Péter sétány 1/C, Budapest 1117, Hungary

Received 9 December 2014; Accepted 11 March 2015

Academic Editor: Henryk Kozlowski

Copyright © 2015 Tamás Mona et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tamás Mona, István Lagzi, and Ágnes Havasi, “Solving Reaction-Diffusion and Advection Problems with Richardson Extrapolation,” Journal of Chemistry, vol. 2015, Article ID 350362, 9 pages, 2015.